×

Found 421 Documents (Results 1–100)

Relationship between bounded solutions of differential equations and dynamic equations on time scales. (English. Ukrainian original) Zbl 07873246

J. Math. Sci., New York 279, No. 3, 414-437 (2024); translation from Neliniĭni Kolyvannya 26, No. 2, 274-293 (2023).
MSC:  34N05 26E70
PDFBibTeX XMLCite
Full Text: DOI

\(C_0\)-semigroup and Stepanov-like almost automorphic functions in matched spaces of time scales. (English) Zbl 1481.26028

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 129-154 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Dynamic behavior of a class of delayed Lotka-Volterra recurrent neural networks on time scales. (English. Russian original) Zbl 1486.34161

Russ. Math. 65, No. 11, 59-75 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 67-85 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Optimal control for systems of differential equations on the infinite interval of time scale. (English) Zbl 1483.49012

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 395-405 (2021).
MSC:  49J15
PDFBibTeX XMLCite
Full Text: DOI

Optimal control for some classes of dynamic equations on the infinite interval of time scale. (English. Ukrainian original) Zbl 1465.37108

J. Math. Sci., New York 254, No. 2, 229-245 (2021); translation from Neliniĭni Kolyvannya 22, No. 4, 482-496 (2019).
MSC:  37N35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software